I got it prescribed by my general Dr. for acne due to prednisone. So was it the prednisone ( 1200mg ) once a month or the Beteseron or possibly the minocicline? Nobody knows! So I stopped the Bete and stayed with the mino. No side effects and I feel like a human again! Neuro disagrees but whatever. He has me diagnosed as " Severe MS ". What exactly does that mean? Progression? I have MS, SO WHAT! That's my opinion. It's important for me to be a mom and wife. I can do that with the antibiotic, but with the inter-FEER- ons and steroids I'm a basket case!
To lottydotty : great and I hope the mino will do very well for you.
As far as my partner is concerned, no big change yet - only he is getting a bit worse, but that doesn't mean there is a cause and effect - and he is only taking mino for about 10 days. We both found the results we read too encouraging for not to try it - and if it does not work for his case (PPMS) - oh well, at least we tried.
Therefore, if they can create a drug now that has as its main action be manipulation of caspase 3 processes in some way or another, then you may have adjunctive drug treatment for MS. Which is what I dare say they apparently are now doing.
Since I've been saying this for months, I won't expound any farther and waste anyone's time. It's pretty complex anyway, but that's the bottom line. Caspase 3.
Interesting article, Arron! Glad you posted it. I rest my case. ROFL
EDIT: Oops, I have to correct myself. It wasn't mentioned in my original narrative. I had posted shortly thereafter the caspase 3 connection and my research on it. Sorry.